Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Wore knee braces after hurting knee. MRI shows swelling. Knee hurts, becomes weak, unsteady. Suggestions?

I hurt my knee this past fall and I wore a brace for a while and had it taped. I had an MRI and there was some major swelling so I was sent to physical therapy . Now my knee hurts all the time I can t sit for a long time because it cramps up. It hurts in both sides and sometimes up my leg and it gets tight and it sometimes Feels weak and unsteady. What s wrong? My email is YYYY@YYYY
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  198
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for writing to us.

Although it isn't possible to diagnose your condition without an examination , your history is suggestive of ligamentous strain.

To get relief from the pain and for quick healing:
1. Do hot fermentation at the site.
2. Apply local anti-inflammatory gel 2-3 times a day.
3. Take anti-inflammatory drugs like Ibuprofen to reduce pain and local swelling or inflammation.
4. Do not try to do exercise that involve painful muscles. Give proper time for the injury to heal.
5. Continue physical therapy.

I would suggest getting this evaluated by an orthopedician for an accurate diagnosis and appropriate management.

Wishing you good health...
Dr Saurabh Gupta
Answered: Thu, 10 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor